# SDR SCNA99095

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT CABIN BEGAN TO CLIMB AT 1200 FEET PER MINUTE, CLOSED CABIN OUTFLOW VALVE AND CLIMB DIDN'T CHANGE.  WENT TO STANDBY MODE AND THEN MANUAL BUT COULD NOT CONTROL PRESSURIZATION.  ALL PASSENGER SERVICE UNIT OXYGEN MASKS DROPPED.  PRESSURIZED AIRCRAFT AND FOUND FLOW AND RATE OF CLIMB TO CHECK NORMAL.  NO LEAKS WERE NOTED.  PERFORMED OPERATIONAL CHECK OF PRESSURIZATION CONTROLLER.  SYSTEM CHECKS GOOD IAW MM 21310.
